# SDR SCNA20250508172

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING GIRT BAR FLOOR STRUCTURE OF DOOR L1 AT STA 312 ANDSTA 344, W1 AREA.  FITTING GIRT BAR FLOOR STRUCTURE OF DOOR L1 AT STA 312 AND STA 344, W1 AREA WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
